Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Skin color turning in black. Suffering from epilepsy. Cure?

I am TZ. When i was a little boy my skin colour was white but from last 5-6 years ago I m suffering from Epilepsy and from that time my skin colour started to become darker as the time pass. And from last 2 Years there is a black spots means blemishNess around my mouth and also on sides of nose . Please tell me what am i do? Cost also!
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Hi ,

Based on details there are 2 reasons to explain it. First whether epilepsy is associated with cutaneous disorder we call it neurocutaneous syndrome.

Other cause is certain antiepileptic drugs like phenytoin, carbamazepine, gabapentin produce cutaneous reaction on long term use

Hence I suggest you to show to dermatologist to know the exact cause of it

Hope this would help you
Answered: Tue, 27 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor